# SDR AALA20100920TUL12

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 57,130 hours, 29,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW PAN CRACKED AT LOWER EAR, AFT OF STATION 807 MARKED.  INSTALLED REPAIR DOUBLER PER AARD 53-10-00-25.
